# SDR AALA961570

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR AT FORWARD PART OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL  OPERATION.  (M)
